Alert archive / Montana / High Wind Watches in 2012

High Wind Watch 43, NWS Great Falls, MT

December 15, 2012

NWS Great Falls, MT issued this high wind watch at Dec 15, 2012, 2:26 PM MST. It took effect at Dec 17, 2012, 5:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 15, 2012, 2:26 PM MST (21:26 UTC)
In effect from
Dec 17, 2012, 5:00 AM MST
Expired
Dec 16, 2012, 2:01 PM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WWUS75 KTFX 152126
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
226 PM MST SAT DEC 15 2012

MTZ009-010-014-044-046-048-049-052-053-161400-
/O.NEW.KTFX.HW.A.0043.121217T1200Z-121218T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JEFFERSON-BROADWATER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...
ROGERS PASS...SHELBY...CONRAD...CHOTEAU...FAIRFIELD...BOULDER...
BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...
TOWNSEND
226 PM MST SAT DEC 15 2012

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH EARLY
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH EARLY
TUESDAY MORNING.

* TIMING AND MAIN IMPACT: HIGH WINDS MAY DEVELOP MONDAY MORNING
  AND CONTINUE THROUGH EARLY TUESDAY MORNING. STRONG WINDS MAY
  MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE
  POSSIBLE.

* OTHER IMPACTS: STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING
  SNOW ALONG THE ROCKY MOUNTAIN FRONT.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...
  WHITEHALL...SHELBY...BROWNING...MARIAS PASS...CUT BANK...
  TOWNSEND...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...
  ROGERS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ015-161400-
/O.NEW.KTFX.HW.A.0043.121217T1200Z-121218T0300Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL
226 PM MST SAT DEC 15 2012

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY...
WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING.

* TIMING AND MAIN IMPACT: STRONG WINDS MAY DEVELOP MONDAY MORNING
  AND CONTINUE INTO THE EVENING IN THE NORRIS HILL AREA. STRONG
  WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. 

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE
  POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: NORRIS HILL.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
205 
WWUS75 KTFX 161044
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
344 AM MST SUN DEC 16 2012

MTZ009-010-014-044-046-048-049-052-053-162200-
/O.CON.KTFX.HW.A.0043.121217T1200Z-121218T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JEFFERSON-BROADWATER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...
ROGERS PASS...SHELBY...CONRAD...CHOTEAU...FAIRFIELD...BOULDER...
BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...
TOWNSEND
344 AM MST SUN DEC 16 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE MONDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE MONDAY NIGHT. 

* TIMING AND MAIN IMPACT: HIGH WINDS MAY DEVELOP MONDAY MORNING 
  AND CONTINUE THROUGH EARLY TUESDAY MORNING. STRONG WINDS MAY 
  MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE 
  POSSIBLE.

* OTHER IMPACTS: STRONG WINDS MAY ALSO CREATE AREAS OF BLOWING 
  SNOW ALONG THE ROCKY MOUNTAIN FRONT.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD... 
  BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... 
  WHITEHALL...SHELBY...BROWNING...MARIAS PASS...CUT BANK... 
  TOWNSEND...FLESHER PASS...HELENA...LINCOLN...MACDONALD 
  PASS... ROGERS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ015-162200-
/O.CON.KTFX.HW.A.0043.121217T1200Z-121218T0300Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL
344 AM MST SUN DEC 16 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY EVENING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY...

A HIGH WIND WATCH FOR ROUTE 287 OVER NORRIS HILL IN MADISON
COUNTY REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS MAY DEVELOP MONDAY 
  MORNING AND CONTINUE INTO THE EVENING IN THE NORRIS HILL AREA. 
  STRONG WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. 

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE 
  POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: NORRIS HILL.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
201 
WWUS75 KTFX 162101
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
201 PM MST SUN DEC 16 2012

MTZ014-052-053-170915-
/O.UPG.KTFX.HW.A.0043.121217T1200Z-121218T1200Z/
/O.NEW.KTFX.HW.W.0051.121217T0700Z-121218T0600Z/
CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-BROADWATER-
INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...HELENA...
LINCOLN...MACDONALD PASS...ROGERS PASS...BOULDER...BOULDER HILL...
ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND
201 PM MST SUN DEC 16 2012

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM
MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: HIGH WINDS WILL DEVELOP LATE TONIGHT AND
  CONTINUE THROUGH THE DAY MONDAY. STRONG WINDS WILL MAKE TRAVEL
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE 
  POSSIBLE.

* OTHER IMPACTS: STRONG WINDS WITH SNOW AND BLOWING SNOW WILL
  RESULT IN REDUCED VISIBILITY OVER MOUNTAIN PASSES.

* LOCATIONS AFFECTED INCLUDE: BOULDER...BOULDER HILL...ELK PARK
  PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND... FLESHER
  PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ015-170915-
/O.UPG.KTFX.HW.A.0043.121217T1200Z-121218T0300Z/
/O.NEW.KTFX.HW.W.0051.121217T0700Z-121218T0600Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...ENNIS...NORRIS HILL
201 PM MST SUN DEC 16 2012

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM
MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP LATE TONIGHT
  AND CONTINUE THROUGH MONDAY IN THE NORRIS HILL AREA. STRONG
  CROSS WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE 
  POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: NORRIS HILL.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-044-046-048-049-170915-
/O.UPG.KTFX.HW.A.0043.121217T1200Z-121218T1200Z/
/O.NEW.KTFX.HW.W.0051.121217T1200Z-121218T1200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...SHELBY...CONRAD...CHOTEAU...FAIRFIELD
201 PM MST SUN DEC 16 2012

...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 5 AM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 5 AM MST
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: HIGH WINDS WILL DEVELOP MONDAY MORNING
  AND CONTINUE THROUGH EARLY TUESDAY MORNING. STRONG CROSS WINDS
  WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE 
  POSSIBLE.

* OTHER IMPACTS: STRONG WINDS WITH SNOW AND BLOWING SNOW WILL
  RESULT IN REDUCED VISIBILITY OVER MOUNTAIN PASSES.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BROWNING...MARIAS PASS...CUT BANK...SHELBY. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-013-045-050-051-170915-
/O.NEW.KTFX.HW.W.0051.121217T1800Z-121218T0600Z/
CASCADE-CHOUTEAU-LIBERTY-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...CHESTER...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE
201 PM MST SUN DEC 16 2012

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 11 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM MST MONDAY.

* TIMING AND MAIN IMPACT: HIGH WINDS WILL DEVELOP LATE MONDAY
  MORNING AND CONTINUE INTO MONDAY EVENING. STRONG CROSS WINDS
  WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

* WINDS: SOUTHWEST WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH ARE
  POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CHESTER...STANFORD...LEWISTOWN...
  LEWISTOWN DIVIDE...BIG SANDY...FORT BENTON...GREAT FALLS...
  KINGS HILL PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 15, 11:30 AM MST, 2 hours 56 minutes earlier.

Area forecast discussion, Dec 15, 11:30 AM MST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1130 AM MST Sat Dec 15 2012

UPDATE TO AVIATION

.UPDATE...

Further update as of 1130 am MST. Clear skies, little snow on the
ground, and increasing westerly downslope winds have allowed
temperatures to warm to near forecast highs today along the east
slopes of the Rockies. Have therefore warmed highs 3 to 5 degrees
there. To a lesser extent, similar conditions will allow highs to
reach about 2 to 3 degrees warmer than previously forecast across
the eastern plains of the TFX CWA.  Coulston

Made some minor updates to forecast grids this morning. Main
updates were to increase snow coverage in southwest Montana and
decrease sky cover across north central Montana. Light snow
continues to fall along/southeast of a Bozeman to Dillon line.
Although am not expecting significant accumulation, NAM/GFS
indicate that the snow will persist through the morning and made
the update to better reflect current conditions. Other update was
to decrease cloudiness across north central Montana to better
reflect mostly clear skies throughout the day. Skies are mostly
clear there this morning, and am not expecting the higher
cloudiness over the Pacific Northwest to reach that area until
tonight as a weak shortwave ridge of high pressure will impede the
progress of the cloudiness. Remainder of forecast appears to be
mostly on track. Coulston/Uttech

&&

.AVIATION...
UPDATED 1805Z.
Patchy low clouds/fog with IFR conditions continue to dissipate this
morning across southwest Montana for improving conditions. Areas of
light snow, also with occasional IFR conditions, will decrease
along/southeast of a KBZN-to-KDLN line today, also bringing
improving conditions. However, mid level cloudiness with persistent
light snow in the mountains will generally obscure mountain tops at
least through Sunday morning. Otherwise, skies will remain mostly
clear today across the plains of north central/central Montana, with
breezy and gusty westerly winds along the Rocky Mountain Front.
Patchy fog with occasional IFR conditions will likely redevelop in
some of the valleys of southwest Montana after 00Z, especially in
areas where clouds become broken to scattered this afternoon,
including KHLN. A disturbance aloft will then bring increasing
mid/high cloudiness and an increased chance of mainly mountain
showers to the area from the west after 03Z. The breezy westerly
winds will also spread east across the area after this time, likely
helping to dissipate some of the fog in the southwest Montana
valleys.  Coulston

&&

.PREV DISCUSSION...
/ISSUED 430 AM MST Sat Dec 15 2012/

Today through Monday...Areas of freezing fog have been persistent
overnight between Helena and Bozeman and while improving conditions
are expected this morning, pockets of dense fog may linger in the
Helena Valley. A weak surface cold front continues to push through
the forecast area this morning and temperatures will be around 5
degrees below seasonal averages with light winds today. Moisture
across southwest Montana brought a couple inches of snow to the
mountains overnight and snow will taper off this morning as the
system moves east. Weak upper-level ridging will keep mainly dry
conditions over the area this afternoon and tonight before the
next low pressure trough moves into the Northern Rockies on
Sunday. This system will have more moisture availability and good
dynamics with better chances of mountain snow as a result.
However, across north-central Montana, strong westerly winds are
expected beginning on Sunday afternoon, which will limit precip
chances over the plains due to downslope conditions. Will also
continue to monitor the possibility for high winds but at this
time winds should be less than 58 mph. As mentioned before, best
chance for snow will be in the mountains, particularly along the
Continental Divide and southwest Montana. Confidence is low to
moderate at this time regarding snow amounts, however snow amounts
of 4 to 6 inches at pass level are possible with higher amounts
above passes Sunday and Monday. Models hint at some overrunning
over north- central Montana on Monday morning and have increased
pops over the plains though any snow amounts should be an inch or
less. Temperatures on Sunday and Monday will be around seasonal
averages. MLV

Monday night through Saturday...Expect westerly flow aloft Monday
night over Montana as an upper trough develops near the Pacific
Northwest coast. This upper trough will move through the forecast
area Tuesday night into Wednesday but should not have much moisture
with it. A strong upper ridge will move over western Montana on
Thursday. The GFS and ECMWF models diverge after that with the ECMWF
model developing an upper ridge over the Pacific Northwest on
Saturday while the GFS has southwest flow aloft for our area. The
GEM model has still another solution in that it intensifies an upper
ridge over the Pacific Northwest Thursday into Saturday. As for the
chances of precipitation will will continue with the high threat for
snow over the Rocky Mountain Front and a chance of snow over
southwest Montana for Monday night. Over the Plains models are
looking generally dry except for a slight chance of snow over
northcentral Montana. From Tuesday on have generally lowered the
chances of snow. It looks like by Thursday the only threat for snow
will be over the Rocky Mountain Front. Even with the differences
amongst the models with their upper air forecasts Friday through
Saturday, they are mostly dry over the forecast area. As for high
temperatures have generally raised them from Thursday on and expect
above normal temperatures Friday and Saturday with the possible
exception of north central Montana. Blank

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  36  21  34  21 /   0  10  20  10
CTB  36  16  32  15 /   0  10  20  10
HLN  31  17  34  17 /  10  20  30  40
BZN  32  15  31  14 /  80  20  30  30
WEY  26  13  22  15 /  80  80  80  80
DLN  32  16  31  17 /  50  30  30  40
HVR  32  14  31  12 /   0  10  10  10
LWT  33  17  32  15 /  10  10  20  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MLV/COULSTON
LONG TERM...BLANK
AVIATION...COULSTON

weather.gov/greatfalls
Hazardous weather outlook, Dec 15, 3:46 AM MST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
346 AM MST SAT DEC 15 2012

MTZ011-045-047-051-161100-
HILL-LIBERTY-BLAINE-FERGUS-
346 AM MST SAT DEC 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009-010-012-013-044-046-048>050-161100-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU-
TOOLE-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-
346 AM MST SAT DEC 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS ARE POSSIBLE ON SUNDAY NIGHT AND MONDAY. SNOW IS
ALSO POSSIBLE IN THE MOUNTAINS ALONG THE ROCKY MOUNTAIN FRONT AND
CENTRAL MONTANA AND MAY CAUSE DIFFICULT TRAVEL CONDITIONS OVER
AREA MOUNTAIN PASSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-014-052>055-161100-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-
BROADWATER-MEAGHER-GALLATIN-
346 AM MST SAT DEC 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SNOW AND GUSTY WINDS ARE POSSIBLE IN THE MOUNTAINS AND MAY CAUSE
DIFFICULT TRAVEL CONDITIONS OVER AREA MOUNTAIN PASSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ015-161100-
MADISON-
346 AM MST SAT DEC 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY IS LOW FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS ARE POSSIBLE FOR NORRIS HILL ON SUNDAY AND MONDAY.
SNOW IS ALSO POSSIBLE IN THE MOUNTAINS AND MAY CAUSE DIFFICULT
TRAVEL CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 2:26 PM MSTWinter Weather AdvisoryTFX61 hr

Nearby

High Wind Watches in Montana, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.